MAUDE Adverse Event Report: AMBU A/S VIVASIGHT 2 DLT KIT 41 FR - LEFT

AMBU A/S VIVASIGHT 2 DLT KIT 41 FR - LEFT
Model Number KIT 41 FR - LEFT
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Doctor attempted standard thoracic procedure - intubation of a patient using vivasight 2 dlt.First, they used a 41fr and then downsized to a 39fr.Both dlts had the cuff burst.Consultant inflated the cuff with 2-3ml of air and the cuff would naturally deflate.Additional information from the hospital was provided by the doctor: 'intermittently we run into an issue in which despite the operative lung being isolated it is not deflating when opened to air.Condition persists even with application of direct suction.Airway managed despite compromises to the surgery.May have resulted in the need for larger incisions and even unnecessary thoracotomies.Tube changed to shiley broncocath or bronchoscope used to double check placement despite tube seemingly being well placed according to the inbuilt camera.'' it is not indicated that the patient experienced associated harm of hypoxia, since patient's airway was managed.However, due to lack of information on the compromises to the surgery, the incident is being reported.Note that two reports are being submitted due to the involvement of two devices.The manufacturer reference number of the second report is 9610691-2026-00005.
 
Additional Manufacturer Narrative
We were unable to verify the reported failure (cuff would naturally deflate) as no sample nor any photo/video was returned for investigation.Note that since no serious injury has been confirmed we file this report as a malfunction under h1 field.The incoming inspection record for the raw tube was reviewed showing that the tracheal cuff burst pressure have met the specification.Functionality inspection is done on 100% of vivasight 2 products verifying that the products are in good condition prior to shipment.The possible cause for the reported failure could be that tracheal cuff was damaged during intubation upon contact with patient's teeth, resulting in the cuff not being able to be inflated.However, as there was no sample returned for investigation, the root cause couldn't be determined.According to the instructionf for use, 'care must be taken to avoid damaging the cuff during intubation as teeth or any intubation aid with sharp surfaces can damage the cuff.' production, technical team and quality control have been made aware of this incident via quality alert.We will continue monitoring the market for similar incidents.

Brand Name
VIVASIGHT 2 DLT KIT 41 FR - LEFT
Common Device Name
VIVASIGHT 2 DLT
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU SDN. BHD.
lot 69b lintang bayan lepas 6
phase iv
penang, 11900
MY   11900
Manufacturer Contact
lenka vaculciakova
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key24387190
Report Number9610691-2026-00004
Device Sequence Number21488268
Product Code CBI
UDI-Device Identifier05707480145799
UDI-Public05707480145799
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K203749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKIT 41 FR - LEFT
Device Catalogue Number412411000
Device Lot Number1001168835
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown